آمار

تعداد نشریات25
تعداد شماره‌ها468
تعداد مقالات4,838
تعداد مشاهده مقاله7,162,584
تعداد دریافت فایل اصل مقاله4,808,897
Chaouech, L., Soltani, M., Chaari, A.. (1399). Design of robust fuzzy Sliding-Mode control for a class of the Takagi-Sugeno uncertain fuzzy systems using scalar Sign function. نشریه علمی دانشگاه سیستان و بلوچستان, 17(5), 97-107. doi: 10.22111/ijfs.2020.5518
L. Chaouech; M. Soltani; A. Chaari. "Design of robust fuzzy Sliding-Mode control for a class of the Takagi-Sugeno uncertain fuzzy systems using scalar Sign function". نشریه علمی دانشگاه سیستان و بلوچستان, 17, 5, 1399, 97-107. doi: 10.22111/ijfs.2020.5518
Chaouech, L., Soltani, M., Chaari, A.. (1399). 'Design of robust fuzzy Sliding-Mode control for a class of the Takagi-Sugeno uncertain fuzzy systems using scalar Sign function', نشریه علمی دانشگاه سیستان و بلوچستان, 17(5), pp. 97-107. doi: 10.22111/ijfs.2020.5518
Chaouech, L., Soltani, M., Chaari, A.. Design of robust fuzzy Sliding-Mode control for a class of the Takagi-Sugeno uncertain fuzzy systems using scalar Sign function. نشریه علمی دانشگاه سیستان و بلوچستان, 1399; 17(5): 97-107. doi: 10.22111/ijfs.2020.5518


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.